# SDR MASA20211008470

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: None
- Location: Aft Inner Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR WAS FOUND WITH GOUGE DAMAGE ON THE INNER ARM. PERFORMED PERMANENT REPAIR IAW SRM 51-21-16 & 52-35-09, EA 20-2021-178.
